Long-term use of ticagrelor in addition to aspirin post-MI reduces recurrent MI, increases major bleeding

Long-term use of ticagrelor in addition to aspirin post-MI reduces recurrent MI, increases major bleeding is a topic covered in the EE+ POEM Archive.

To view the entire topic, please or purchase a subscription.

Evidence Central is an integrated web and mobile solution that helps clinicians quickly answer etiology, diagnosis, treatment, and prognosis questions using the latest evidence-based research. Explore these free sample topics:

Evidence Central

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Long-term use of ticagrelor in addition to aspirin post-MI reduces recurrent MI, increases major bleeding ID - 428350 ED - Barry,Henry, ED - Ebell,Mark H, ED - Shaughnessy,Allen F, ED - Slawson,David C, BT - EE+ POEM Archive UR - https://evidence.unboundmedicine.com/evidence/view/infoPOEMs/428350/all/Long_term_use_of_ticagrelor_in_addition_to_aspirin_post_MI_reduces_recurrent_MI__increases_major_bleeding PB - John Wiley & Sons DB - Evidence Central DP - Unbound Medicine ER -